# SDR C2XA03TY012

- Difficulty date: January 24, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 3,971 hours, 3,003 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Prox Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING A REPOSITION FLIGHT FROM TYS TO IAH, THE AIRCRAFT HAD AN AIR RETURN FOR A LT LANDING GEAR DISAGREE MESSAGE.  MAINTENANCE FOUND A LOOSE CONNECTOR PLUG ON THE LT GEAR PROX SWITCH.  RESECURED CANNON PLUG, SWUNG THE GEAR 10 TIMES, OPERATIONAL CHECKED GOOD.  AIRCRAFT RELEASED TO SERVICE.
